# SDR DXTA2025061903960

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0259
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CHECK DOORS AND CABIN DOOR OPEN LIGHT IN FLIGHT. MAINTAINED PRESSURIZATION AS EXPECTED.  COULD NOT VERIFY DOOR PIN POSITION ON GROUND DUE TO RAIN, MISSED, AND FOG IN INDICATOR WINDOW.  MAIN DOOR HANDLE HAS A BIT OF A CATCH WHEN CLOSING.   RAN APPROPRIATE QRH, CONTACTED MX AND FODM IN FLIGHT.   PERFORMED DOOR RESET AND MESSAGE CLEARED. PERFORMED MULIPLE SATISFACTORY OPS CHECK AT THIS TIME. VERIFIED DOOR PINS AND FLAGS. NO FURTHER DEFECTS NOTED AT THIS TIME. REF MM 52-00-00.
